IJPAM: Volume 72, No. 3 (2011)
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Here we study the existence of codimension one subvarieties of parametrizing curves with very low gonality with respect to balanced line bundles (i.e. the line bundles with multidegrees satisfying certain inequalities introduced by D. Gieseker and L. Caporaso). We also study the gonality sequence of certain hyperelliptic stable curves.
Received: September 17, 2010
AMS Subject Classification: 14H51, 14H10
Key Words and Phrases: stable curve, gonality, Brill-Noether theory, balanced line bundle
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395